The prime divisors of the period and index of a Brauer class

Benjamin Antieau*, Ben Williams

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that in locally-ringed connected topoi the primes dividing the period and index of a Brauer class coincide. The result applies in particular to Brauer classes on connected schemes, algebraic stacks, topological spaces and to the projective representation theory of profinite groups.

Original languageEnglish (US)
Pages (from-to)2218-2224
Number of pages7
JournalJournal of Pure and Applied Algebra
Volume219
Issue number6
DOIs
StatePublished - Jun 1 2015
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'The prime divisors of the period and index of a Brauer class'. Together they form a unique fingerprint.

Cite this